Limit Lamination Theorems for H-surfaces

William H. Meeks III, Giuseppe Tinaglia

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)
162 Downloads (Pure)


In this paper we prove some general results for constant mean curvature lamination limits of certain sequences of compact surfaces M n embedded in ℝ 3 with constant mean curvature H n and fixed finite genus, when the boundaries of these surfaces tend to infinity. Two of these theorems generalize to the non-zero constant mean curvature case, similar structure theorems by Colding and Minicozzi in [6, 8] for limits of sequences of minimal surfaces of fixed finite genus.

Original languageEnglish
Pages (from-to)269-296
Number of pages28
JournalJournal fur die Reine und Angewandte Mathematik
Issue number748
Early online date18 Aug 2016
Publication statusPublished - 1 Mar 2019


Dive into the research topics of 'Limit Lamination Theorems for H-surfaces'. Together they form a unique fingerprint.

Cite this